# SDR CALA2023101603063

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 59,627 hours, 21,312 cycles
- Engine: Cfmint CFM567B262
- Engine time: 67,630 hours, 23,484 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED STRONG SMELL IN CABIN AFTER TAKEOFF SMELL COMING WITH ENG BLEED AS SOURCE FOR A/C. REF L/P 5978030, DISSIPATED AND NO LONGER IN CABIN. REF L/P 6007957, RECIRC BORESCOPE C/W ON #2 ENG. LUBRICANT USED TO REMOVE BORESCOPE FILTERS BEING REPLACED. PLUGS AND ANTI SEIZE USED ON REINSTALLATION. SUSPECT SMELL FROM BURNT LUBRICANT/ANTI SEIZE. RAN #2 ENG AT HIGH POWER UNTIL SMELL DISSIPATED AND NO LONGER IN CABIN. REF L/P 6007957, RECIRC FILTERS BEING REPLACED. REF L/P6007795, OVERWEIGHT LANDING INSP PERFORMED. REMOVE & REPLACED LH AND RH AIR RECIRCULATION FILTERS REF.AMM 21-25-01. OK FOR SVC. PERFORMED OVER WEIGHT LANDING INSP PER AMM 05-51-35. NO EVIDENCE OF DAMAGE TO NOSE AND MAIN LANDING GEAR TIRES AND BRAKES. NO EVIDENCE OF HYDRAULIC LEAKAGE OR STRUT LEAKAGE ON ALL 3 GEARS. GENERAL VISUAL WALKAROUND OF ACFT SHOWED NO SIGNS OF DAMAGE. INSP COMPLETED. LP 5978030: EXTERNAL WALKAROUND INSPECTION {B737-06-3-0550} - NO.2 ENGINE HAS EVIDENCE OF BIRD STRIKE EVIDENCE OF STRIKE ON NOSE COWL AND BYPASS/BOOSTER. CLEANED AREA AND GENERAL VISUAL INSP SHOWED NO DAMAGE. RAN #2 ENG. ENG PARAMETERS NORMAL. NO REPORT FROM INBD CREW OF ANY ABNORMALITIES DURING FLT. UNWANTED MATERIAL WENT INTO THE BOOSTER INLET. PER STEPS G. (13) (A) 1) B). REF AMM TASK 71-00-00-800-F00, FOD & BIRD STRIKE INSPECTION. NEED TO INITIATE DIP FOR BOROSCOPE DUE TO SIGNS THAT SHOW THAT DIP APPROVED FOR #2 ENG TO HAVE BSI ACCOMPLISHED FOR THE HPC STAGES 1,4,8 AND COMBUSTOR W/I 10 FLT CYCS OR 25 FLT HRS DUE
